# SDR SWAA2020111628888

- Difficulty date: November 7, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING TEST L1067, L730,ND L1065 ARE INOPERABLE AT STA 429.  REPLACED AND PERFORMED GOOD TEST OF BATTERY PACK M1674, PER AMM 33-51-06-960-805.
